MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C93E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis a severe kink was visible on the graft cover over the stent stop 9.5cm from the graft cover tip.The taper tip was curved and deformed.It was not possible to advance a 0.035-inch guidewire past the kink site.There was no further deformation observed to the device.The reported positioning difficulties were confirmed through analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft limb was planned for implantation in the patient for a 50mm abdominal aortic aneurysm.It was reported that during the index procedure the device was prepped and flushed as normal.When the physician tried to advance the delivery system over a stiff wire, resistance was felt.The physician took the delivery system off the wire and flushed again.The physician tried to advance the delivery system again but felt resistance and did not feel comfortable pushing harder.Another limb of the same size was used and the procedure was completed.As per the physician, the cause of the event could not be determined.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10573164
Report Number9612164-2020-03573
Device Sequence Number1217884
Product Code MIH
UDI-Device Identifier00643169467569
UDI-Public00643169467569
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model NumberETLW1616C93E
Device Catalogue NumberETLW1616C93E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1